Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Medicines for haematuria - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
User :   I have blood in my urine and very painful passing urine. My doctor had me on Metrogyl 400 and I stopped taking them when he said I didn't need them now.But this morning I have started passing blood in my urine.
I have been on Lyrica for a week now for Sciatica can I take Metrogyl 400 with Lyrica ( I have a bottle of Metrogyl 400 not opened yet).
Doctor :   Hi
Doctor :   Dr XXX here
Doctor :   Let me read your query
Doctor :   Ok
Doctor :   Your age?
Doctor :   Generally Metrogyl is prescribed for Urinary tract infection
Doctor :   Is the blood frank or the urine appearing Pink
User :   59 years. The blood is red and very painful to pass urine
Doctor :   Ok.
Doctor :   Generally Kidney and bladder stones can cause irritation and abrasion of the urinary tract, leading to microscopic or gross hematuria. Trauma affecting any of the components of the urinary tract or the prostate can lead to bloody urine. Hematuria can also be associated with renal (or kidney) disease, as well as hematologic disorders involving the body's clotting system
User :   Can I take Metrogyl with Lyrica 75mg
Doctor :   Yes
Doctor :   Are you on anyother medications
User :   Avapro 300mg and Panadol osteo. Is the Metrogyl 440 for my urine infection?
Doctor :   Yes
Doctor :   Medications that increase the risk of bleeding, such as aspirin, warfarin (Coumadin), or clopidogrel (Plavix), may also lead to bloody urine
User :   No, I am not taking any of those.
Doctor :   Was an ultrasound done recently
User :   Yes! I have had one on my hip and a steroid injection, about 2 weeks ago
Doctor :   Was a scan done for renal
Doctor :   I would suggest you to have an Urinanalysis
User :   Yes! they said everything looked fine
Doctor :   And an intravenous pyelogram (IVP),
Doctor :   Ok
User :   They injected me me a dye at the time of the xray
Doctor :   Then i would ask you to stop both medications For a while and check for the symptoms
User :   what kind of symptoms?
Doctor :   As you say your reports are normal
User :   Yes
Doctor :   Blood in urine (haematuria)
User :   I have blood in the urine now
Doctor :   So try stopping both medications for a while and check for regression of symptoms
Doctor :   May be the drugs are producing some effects on your renal system
Doctor :   Generally the drugs you take dont produce bleeding
Doctor :   But as in your case there are no other known causes give it a try
User :   What cause blood in the urine? Is it just from a infection would the Metrogyl 400 fix my problem now
Doctor :   Yes could be
Doctor :   Metrogyl will fix it
Doctor :   wishing you speedy recovery
Doctor :   Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor